No Cover Image

Journal article 508 views

The Cohomology Structure of an Algebra Entwined with a Coalgebra

T. Brzeziński, Tomasz Brzezinski Orcid Logo

Journal of Algebra, Volume: 235, Issue: 1, Pages: 176 - 202

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1006/jabr.2000.8469

Published in: Journal of Algebra
ISSN: 00218693
Published: 2001
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 176
End Page: 202